# SDR EPUA2019040129001

- Difficulty date: March 29, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N17GN
- Make and model: Cessna 207A
- Aircraft serial: 20700693
- Aircraft time: 30,009 hours
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 98820107
- Condition: Sheared
- Location: Lt Brake System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ON GROUND AND PILOT REPORTS NO LEFT RUDDER AND NO LEFT BRAKE.  MAINTENANCE INSPECTED AIRCRAFT AND DETERMINED THAT THE LEFT SIDE MASTER CYLINDER WAS SHEARED.  MAINTENANCE REPLACED DEFECTIVE MASTER CYLINDER AS REQUIRED.  NO OTHER DEFECTS WERE NOTED. TIME ON PART IS UNKNOWN.
